SSRI-related IBS

I have anxiety and mild depression issues and was initially taking Citalopram (10mg up to 40mg) for over a year and now on Sertraline 50mg. Apart from the main issue being unsure whether it works with my main condition, it also causes IBS. I had a nervous stomach at times before but it's worse on Sertraline. Is there any over the counter meds that could help?

2 Replies

oldestnewest
  • I started taking Ativan in late 2012. I started having IBS.symptoms 2013. I have had Colonscpopies, MRI's, CT's, Adhesions, Pelvic Nerve surgery . I have severe pain every day.

    I hope you find your solution to your problem.

  • Most SSRI'S cause upset stomach and aggravate ibs symptons ..best thing now is to talk to your doctor and try to convince him/her to switch to tricyclic antidepressants or another family of drugs that won't irritate your guts .

    Best of luck 🌹

You may also like...